# SDR ASAA2019081273095

- Difficulty date: July 17, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 15,937 hours, 5,242 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Sliding Window
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THROUGH FL210 THE F/O'S SIDE WINDOW OVERHEAT LIGHT ILLUMINATED, WE EXECUTED THE OVERHEAT (WINDOW) CHECKLIST WHICH HAS US RESET THE SWITCH. AFTER RESETTING, THE LIGHT REMAINED EXTINGUISHED UNTIL 2000' WHEN THE WINDOW ANNUNCIATOR ILLUMINATED AGAIN ON DESCENT. GROUNDED - YES. REMOVED W0210-1001-20 FROM TERMINAL #2 AND INSTALLED IT TO TERMINAL #1 ON TB5014 PER B737-900 WDM 30-41-11 AND B737-900 AMM SUBTASK 30-41-21-210-001. REPLACED FO'S SLIDER WINDOW PER AMM 56-12-11-400-801. ADJ AND OPS TEST GOOD.
